# SDR CA000410002

- Difficulty date: April 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 52,513 hours, 29,028 cycles
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 98G177
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE THRUST REVERSER ISOLATION VALVE CAME ON THE OVERHEAD PANEL. CHECKLIST CAFFIED OUT, A/C RETURNED. LIGHT WENT OUT WHEN THE LANDING GEAR LOWERED. NR 1 THRUST REVERSER HYDRAULIC  SYS PRESSURE SWITCH REPLACED.
